Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 89, NWS Springfield, MO

June 1, 2008Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 1, 2008, 10:53 AM CDT for Cedar County, Missouri. It took effect at Jun 2, 2008, 5:17 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 1, 2008, 10:53 AM CDT (15:53 UTC)
In effect from
Jun 2, 2008, 5:17 PM CDT
Expired
Jun 1, 2008, 2:58 PM CDT
In force
Issued by
NWS Springfield, MO
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 15.68 ft at Jun 1, 2008, 5:00 AM CDT.

actionminormoderate10152006/0106/02
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 011553
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT SUN JUN 01 2008

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
  
.HEAVY RAINFALL IN COMBINATION WITH LAKE RELEASES WILL CAUSE RIVER LEVELS TO 
RISE. 

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC039-020353-
/O.NEW.KSGF.FL.W.0089.080602T2217Z-080604T0600Z/
/CMZM7.1.ER.080602T2217Z.080603T0000Z.080603T0600Z.NO/
1053 AM CDT SUN JUN 01 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE SAC RIVER NEAR CAPLINGER MILLS.
* FROM MONDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.2 FEET BY TOMORROW EVENING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. 

$$
HATCH
1 follow-up statement
000 
WGUS83 KSGF 011958
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT SUN JUN 01 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KANSAS...MISSOURI...
 
  MARMATON RIVER AT FORT SCOTT AFFECTING BOURBON COUNTY
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  
.HEAVY RAINFALL OVERNIGHT HAS CAUSED RIVER LEVELS TO 
RISE.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-021058-
/O.EXT.KSGF.FL.W.0087.000000T0000Z-080605T0754Z/
/NVDM7.1.ER.080601T1206Z.080603T0600Z.080604T0754Z.NO/
258 PM CDT SUN JUN 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:45 PM SUNDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD, WEST OF 
  THE GAGE SITE, TO BECOME IMPASSABLE. 

$$

KSC011-012028-
/O.CAN.KSGF.FL.W.0088.000000T0000Z-080603T0103Z/
/FSKK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
258 PM CDT SUN JUN 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MARMATON RIVER AT FORT SCOTT.
* AT 12:58 PM SUNDAY THE STAGE WAS 29.9 FEET. 
* FLOOD STAGE IS 38.0 FEET. 

$$

MOC039-012028-
/O.CAN.KSGF.FL.W.0089.000000T0000Z-080604T0600Z/
/CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
258 PM CDT SUN JUN 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  2:45 PM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.6 FEET 
  EARLY TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 1, 6:10 AM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jun 1, 6:10 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 AM CDT SUN JUN 1 2008

.DISCUSSION...

SEVERE WEATHER CONTINUES ACROSS THE OUTLOOK AREA EARLY THIS
MORNING...AS A MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE
REGION. A STRONGER LOW LEVEL JET HAS SET UP ACROSS THE AREA THIS
MORNING...OVER WHAT WE HAVE SEEN THE LAST FEW NIGHTS. THIS LOW
LEVEL JET HAS ADDED IN KEEPING THE THUNDERSTORMS ONGOING THIS
MORNING. THESE STORMS SHOULD MAINLY REMAIN ELEVATED THIS
MORNING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
HOWEVER OVERALL THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT
FEW HOURS. MOST OF THE THUNDERSTORMS SHOULD DIMINISH OR WILL PUSH
SOUTH OUT OF THE AREA DURING THE MORNING HOURS. THE BOUNDARY THAT
IS THE FOCUS FOR THE THUNDERSTORMS WILL PUSH NORTH BACK INTO THE
CWA THIS AFTERNOON...WITH ADDITIONAL THUNDERSTORMS DEVELOPMENT
POSSIBLE. THE BEST CHANCES FOR THIS WILL BE ACROSS THE SOUTHERN
CWA. SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REST OF THE CWA
THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES WITH THE
HEATING OF THE DAY.

THIS AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER
NEBRASKA INTO KANSAS AND WILL LIKELY DEVELOP INTO A MCS AND PUSH
SOUTHEAST INTO THE WESTERN CWA EARLY MONDAY MORNING AND WILL THEN
PUSH ACROSS THE REST OF THE CWA DURING THE DAY ON SUNDAY. STRONG
TO SEVERE STORMS WILL AGAIN BE POSSIBLE MONDAY MORNING INTO THE
AFTERNOON...DUE TO STRONG WIND SHEAR AND A MOIST AND UNSTABLE
AIRMASS REMAINING ACROSS THE AREA. AGAIN ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE. WE WILL SEE STRONGER WIND SHEAR MONDAY
MORNING...BUT WILL HAVE TO SEE HOW THE MCS THAT MOVES INTO THE CWA
DURING THE MORNING HOURS AFFECTS REDEVELOPMENT DURING THE
AFTERNOON TO GET A BETTER HANDLE ON THE TORNADO POTENTIAL.

UPPER LEVEL RIDGE TRIES TO BUILD INTO THE REGION TUESDAY INTO
THURSDAY...WHICH SHOULD KEEP THE STORM TRACK FARTHER TO THE NORTH.
TEMPERATURES SHOULD WARM WELL INTO THE 80S DURING THIS TIME...WITH
GULF MOISTURE REMAINING OVER THE AREA. THIS WILL LEAD TO THE
POTENTIAL FOR ISOLATED POP UP SHOWERS DURING THE LATE AFTERNOON
AND EVENING HOURS. ANOTHER STORM SYSTEM WILL PUSH INTO THE AREA
THURSDAY NIGHT INTO FRIDAY. THE ECMWF MODEL CONTINUES TO BE
SLIGHTLY FASTER WITH THE COLD FRONT MOVING THROUGH THE AREA
THURSDAY NIGHT. THE GFS IS SLOWER WITH IT NOT MOVING THROUGH UNTIL
FRIDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA DURING THIS
TIME. WILL HAVE TO GET A BETTER HANDLE AND EXACT TIMING AND
MESOSCALE FEATURES TO BETTER DISCERN THE SEVERE POTENTIAL.

WISE

&&

.AVIATION...

FOR THE 12Z TAF PACKAGE...CONVECTION HAS MOVED OFF TO THE SOUTH OF
BOTH AIRFIELDS THIS MORNING FOR THE TIME BEING.  SHOULD SEE THE
RETURN OF THUNDERSTORMS TO BOTH AERODROMES BY LATE MORNING AS
HEATING BEGINS AND THUNDERSTORMS FORM ON VARIOUS OUTFLOW BOUNDARIES
FROM OVERNIGHT CONVECTION. TIMING ON CONVECTION TOUGH TO
PINPOINT...SO KEPT VCTS IN TAFS.  YET ANOTHER ROUND OF CONVECTION TO
MOVE IN FROM KANSAS OVERNIGHT. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHIN TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 1, 4:12 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT SUN JUN 1 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
412 AM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
 HAIL TO THE SIZE OF QUARTERS.
 DAMAGING WINDS IN EXCESS OF 60 MPH.
 HEAVY RAINFALL AND LOCALIZED FLOODING.
 AND AN ISOLATED TORNADO.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH THE SOUTHERN
 HALF OF THE OUTLOOK AREA DURING THE MORNING HOURS. THIS ACTIVITY
 SHOULD STAY BELOW SEVERE THRESHOLDS. HOWEVER...CANNOT RULE OUT A
 FEW OF THE STRONGER STORM BECOMING MARGINALLY SEVERE.

 THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING
 MAINLY SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING WINDS...LOCALLY
 HEAVY RAINFALL AND AN ISOLATED TORNADO CANNOT BE RULED OUT.

 DISCUSSION:

 THUNDERSTORMS CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE AREA THIS
 MORNING. OVER THE LAST FEW HOURS THESE STORMS HAVE SHOWED A
 WEAKENING TREND...HOWEVER A FEW OF THE STRONGER STORMS MAY BECOME
 MARGINALLY SEVERE THIS MORNING.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN
 KANSAS AND SOUTHERN MISSOURI THIS AFTERNOON INTO THE EVENING.
 SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE
 POSSIBLE. THERE WILL BE SLIGHTLY STRONGER SHEAR ACROSS THE
 EXTREME SOUTHWESTERN PORTIONS OF THE CWA...WHERE AN ISOLATED
 TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NEBRASKA INTO KANSAS
 DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IS EXPECTED
 TO MOVE SOUTHEAST INTO THE AREA EARLY MONDAY MORNING. DAMAGING
 WINDS...MARGINALLY SEVERE HAIL AND HEAVY RAINFALL WILL BE
 POSSIBLE WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS ARE
 EXPECTED TO DEVELOP MONDAY AFTERNOON AS A FRONTAL BOUNDARY
 LINGERS ACROSS THE AREA. ALL MODES OF SEVERE WEATHER WILL BE
 POSSIBLE WITH THIS ACTIVITY.

 THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
 AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF HIGHWAY 60 THIS
 AFTERNOON INTO THE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 1, 5:50 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     FLOOD            3 SE NEVADA             37.81N 94.32W
06/01/2008                   VERNON             MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAY BB AND STOCKADE ROAD UNDER 2.5
            FEET OF WATER

&&

GCLAYCOM
Local storm report, Jun 1, 5:52 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     FLOOD            2 SE BRONAUGH           37.67N 94.44W
06/01/2008                   VERNON             MO   EMERGENCY MNGR

            INTERSECTION OF CR 1175 AND YOUNGER UNDER WATER AND
            CLOSED

&&

GCLAYCOM
Special weather statement, Jun 1, 6:10 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 AM CDT SUN JUN 1 2008

MOZ103-104-011145-
STONE MO-TANEY MO-
610 AM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN STONE AND SOUTHWESTERN
TANEY COUNTIES UNTIL 645 AM CDT...

AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIMBERLING CITY...MOVING SOUTHEAST AT 24
MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN STONE
AND SOUTHWESTERN TANEY COUNTIES...INCLUDING THE TOWNS OF BLUE EYE AND
RIDGEDALE.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

GAGAN
Local storm report, Jun 1, 7:40 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             ROUND SPRING            37.28N 91.41W
06/01/2008  E0.75 INCH       SHANNON            MO   CO-OP OBSERVER

&&

GAGAN
Local storm report, Jun 1, 8:14 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT SUN JUN 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0259 AM     TSTM WND GST     2 NW CABOOL             37.14N  92.13W
06/01/2008  M57 MPH          TEXAS              MO   PUBLIC

            MEASURED BY HOME WEATHER STATION.

&&

HATCH
Local storm report, Jun 1, 9:59 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     GOLDEN CITY             37.39N 94.09W
06/01/2008                   BARTON             MO   CO-OP OBSERVER

            LARGE TREE FELL ON NEIGHBORS HOUSE IN GOLDEN CITY

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon62 min
May 31, 9:15 PM CDTTornado WarningSGFBarton, Vernon45 min
May 31, 9:58 PM CDTTornado WarningSGFBarton47 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon62 min
May 31, 10:21 PM CDTFlash Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
May 31, 10:21 PM CDTSevere Thunderstorm WarningSGFBarton54 min
May 31, 10:38 PM CDTSevere Thunderstorm WarningSGFHickory, Polk49 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningSGFDallas, Polk68 min
May 31, 11:06 PM CDTSevere Thunderstorm WarningSGFBarton33 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningSGFVernon57 min
Jun 1, 12:00 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair60 min
Jun 1, 12:12 AM CDTSevere Thunderstorm WarningSGFVernon63 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster66 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningSGFShannon62 min
Jun 1, 12:56 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright64 min
Jun 1, 1:18 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Jun 1, 1:39 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark66 min
Jun 1, 1:54 AM CDTTornado WarningSGFLawrence48 min
Jun 1, 2:07 AM CDTSevere Thunderstorm WarningSGFLawrence53 min
Jun 1, 2:14 AM CDTSevere Thunderstorm WarningSGFDade29 min
Jun 1, 2:27 AM CDTRiver Flood WarningSGFCedar6 hr
Jun 1, 2:29 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Stone48 min
Jun 1, 3:37 AM CDTRiver Flood WarningSGFVernon4 days
Jun 1, 3:54 AM CDTAreal Flood WarningSGFBarton, Cedar, St. Clair, Vernon14 hr
Jun 1, 4:21 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney39 min
Jun 1, 5:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney45 min
Jun 1, 10:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 1, 11:27 AM CDTFlash Flood WarningSGFJasper, Newton4 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.